18 1 Child Pregnant Again Please Reply

4 Replies
s_lovely - June 7

Hi..I'm 18..I already have one blessing from God. But last month..I stopped BC pills I am usually pretty regular..(26 days)...I had my cycle..but now..I am currently a week late..but i have been having s_x but with condoms...nausea only comes at night..and when it comes..it is terrible..could I be pregnant???

 

trying2bmom19 - June 7

possibly I have had 2 or 3 friends get pregnant with using condoms. I am in the same boat my nausea is coming at night too.

 

San_dee - June 7

it could be because you stopped the pills thats giving you symptoms and making you late. I hear that its pretty common

 

Danielle26 - June 8

I agree with San_dee. I also thought I was pregnant after stopping the pills. Sore b___sts, cramping, nausea, and lots of negative tests. It was just my hormones messing with me.

 

s_lovely - June 8

Hi Ladies, Thank You all for your replies. My cycle came on this morning..i hope..it's very light..I am usually heavy. I hope this isnt implatation bleeding..but maybe it is those hormones from stopping the pills. I wont worry anymore.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?